# SDR SWAA2022020134451

- Difficulty date: August 24, 2017
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N402WN
- Make and model: Boeing 737
- Aircraft serial: 29814
- Aircraft time: 58,718 hours, 33,899 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: R/H WING TO BODY PNL 196CR AFT TRAILING EDGE RADIUS HAVE A APPROX. 3 IN. CRACK. / REPAIRED DAMAGE PER SRM 53-40-70-2R-1.
